# SDR CA050331002

- Difficulty date: March 28, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 425
- Aircraft time: 5,574 hours
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE LT/RT MOVEMENT ON ONE PROP BLADE DUE TO WORN BUSHINGS ON LINK BETWEEN BLADE AND PITCH CONTROL.  LINK WAS REPLACED.
